MAUDE Adverse Event Report: ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number NANO CORKSCREW FT, TI, W 3-0 FW
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/10/2025, a sales representative reported via email that an ar-1322bcnf mini biocomposite suturetak was implanted in a patient past its expiration date.During the procedure, an anchor pulled out, requiring an increase in anchor size.Unfortunately, the only available options in the shelf inventory were expired, and the surgeon decided to proceed with implanting the expired device.This occurred during a metacarpal fracture/ucl procedure performed on (b)(6) 2025.Additional information was provided via email on 11/19/2025: the anchor that pulled out was an ar-1317ft nano corkscrew ft.The anchor was completely removed from the patient before proceeding to place the expired implant.This added an extra 5¿10 minutes to the case.Due to the extended case time, additional anesthesia was possibly administered, but the sales representative could not confirm.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported event can be attributed to user error due insufficient fixation of the ar-1317ft nano corkscrew ft anchor, resulting in anchor pullout during the procedure.Contributing factors may include bone quality, misaligned insertion, and/or prying/leveraging the device during insertion.Though these could not be confirmed.

Brand Name
NANO CORKSCREW FT, TI, W 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23680720
Report Number1220246-2025-05261
Device Sequence Number9846902
Product Code MBI
UDI-Device Identifier00888867276703
UDI-Public00888867276703
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number1491843
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown